On nonstructure of elementary submodels of a stable homogeneous structure

Volume 156 / 1998

Tapani Hyttinen Fundamenta Mathematicae 156 (1998), 167-182 DOI: 10.4064/fm-156-2-167-182


We assume that M is a stable homogeneous model of large cardinality. We prove a nonstructure theorem for (slightly saturated) elementary submodels of M, assuming M has dop. We do not assume that th(M) is stable.


  • Tapani Hyttinen

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image